# SDR ASAA2019122091657

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 17,927 hours, 5,755 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24302
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC N8420000, FOUND DAMAGE ON #1 ENGINE CORE FIRE DETECTOR HARNESS MW0325. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE CORE FIRE DETECTOR HARNESS MW0325. INSTALLATION TEST ACCOMPLISHED WITH NO FAULTS NOTED, REF B737 - 900 AMM 26-11-02. OPENED, TAGGED, AND RESET THREE CIRCUIT BREAKERS.
